# SDR UPS07M49621

- Difficulty date: March 26, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CABIN SEAT TRACK SUPPORT AT STA 1996, LONGERON 27L, ADJACENT LBL 1 07.25 SEAT TRACK LOWER SURFACE FOUND CORRODED.  CORROSION ON STIFFENER REMOVED PER SRM 51-21-01 VOL II REV 38. ORI THK  0.071", MATL REMOVED 0.040", MATL REMAINED 0.031" FOUND OUT OF LIMIT PER SRM 53-00-01 FIG 3 VOL I REV 38.  STIFFENER FAB USING MATL 7075-0-0 .071" AS PER DWG ACA7145.  NEW STIFFENER INSTALLED AS PER SRM 51-31-01 VOL II REV 38.
